Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

All reports normal. Pain, heaviness in stomach. Possible cause?

all my reports of endoscopy , stool , blood , urine are normal.I had been on medication for last 1 month for little on/off pain in stomach. Antibiotic , anti acidity ,pain killer all medicines were included.what more tests are to be done.what are the possible causes?Pain is usually after eating or morning and heavyness of stomach are the indication.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for choosing health care magic for posting your query.
You should take a long course of ant acids. Also a therapy against H Pylori may benefit you. As you have taken all the drugs, probably you should try to include exercise in your daily schedule. eat healthy. Stop alcohol and smoking if you are using them. All this things will benefit you i long run as well.
Hope I am able to answer your concerns.
I will be more than happy to help you if you need any further details.
Wish you good health.
Dr. Pooja Reddy M.D.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor